Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 29, Number 9
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 29, Number 9 (1923)
PDF
Bull. Amer. Math. Soc. 29 (1923)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 29, Number 9 (1923)
PDF
Bull. Amer. Math. Soc. 29 (1923)
The Josiah Willard Gibbs lectureship
R. G. D. Richardson PDF
Bull. Amer. Math. Soc. 29 (1923), 385
An electromagnetic theory of light-darts
H. Bateman PDF
Bull. Amer. Math. Soc. 29 (1923), 385-393
Same left co-set and right co-set multipliers for any given finite group
G. A. Miller PDF
Bull. Amer. Math. Soc. 29 (1923), 394-398
The second mean value theorem for summable functions
M. B. Porter PDF
Bull. Amer. Math. Soc. 29 (1923), 399-400
Analogies between the $u_n$, $v_n$ of Lucas and elliptic functions
E. T. Bell PDF
Bull. Amer. Math. Soc. 29 (1923), 401-406
Singularities of curves of given order
T. R. Hollcroft PDF
Bull. Amer. Math. Soc. 29 (1923), 407-414
Corrections
Harold Hilton PDF
Bull. Amer. Math. Soc. 29 (1923), 417
Notes
PDF
Bull. Amer. Math. Soc. 29 (1923), 425-428
New publications
PDF
Bull. Amer. Math. Soc. 29 (1923), 429-432